Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The existence of a universal transverse knot

Jesús Rodríguez-Viorato

Algebraic & Geometric Topology 22 (2022) 2187–2237
Bibliography
1 E Artin, Theory of braids, Ann. of Math. 48 (1947) 101 MR19087
2 D Bennequin, Entrelacements et équations de Pfaff, from: "IIIe rencontre de géométrie du Schnepfenried", Astérisque 107, Soc. Math. France (1983) 87 MR753131
3 R Casals, J B Etnyre, Transverse universal links, from: "Breadth in contemporary topology" (editors D T Gay, W Wu), Proc. Sympos. Pure Math. 102, Amer. Math. Soc. (2019) 43 MR3967840
4 M Casey, Branched covers of contact manifolds, PhD thesis, Georgia Institute of Technology (2013)
5 H Geiges, Constructions of contact manifolds, Math. Proc. Cambridge Philos. Soc. 121 (1997) 455 MR1434654
6 E Giroux, Géométrie de contact : de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians" (editor T Li), Higher Ed. Press (2002) 405 MR1957051
7 J Gonzalo, Branched covers and contact structures, Proc. Amer. Math. Soc. 101 (1987) 347 MR902554
8 H M Hilden, M T Lozano, J M Montesinos-Amilibia, On 2–universal knots, Bol. Soc. Mat. Mexicana 10 (2004) 239 MR2199351
9 H M Hilden, M T Lozano, J M Montesinos, The Whitehead link, the Borromean rings and the knot 946 are universal, Collect. Math. 34 (1983) 19 MR747855
10 T Ito, K Kawamuro, Coverings of open books, from: "Advances in the mathematical sciences" (editors G Letzter, K Lauter, E Chambers, N Flournoy, J E Grigsby, C Martin, K Ryan, K Trivisa), Assoc. Women Math. Ser. 6, Springer (2016) 139 MR3654494
11 A Markoff, Über die freie Äquivalenz der geschlossenen Zöpfe, Rec. Math. Moscou, n. Ser. 1 (1936) 73
12 S Y Orevkov, V V Shevchishin, Markov theorem for transversal links, J. Knot Theory Ramifications 12 (2003) 905 MR2017961
13 B Ozbagci, A I Stipsicz, Surgery on contact 3–manifolds and Stein surfaces, 13, Springer (2004) 281 MR2114165
14 F Öztürk, K Niederkrüger, Brieskorn manifolds as contact branched covers of spheres, Period. Math. Hungar. 54 (2007) 85 MR2310369
15 D Rolfsen, Tutorial on the braid groups, from: "Braids" (editors A J Berrick, F R Cohen, E Hanbury, Y L Wong, J Wu), Lect. Notes Ser. Inst. Math. Sci. Natl. Univ. Singap. 19, World Sci. (2010) 1 MR2605305
16 W P Thurston, Universal links, preprint (1982)